# SDR AALA202303075937

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A320*
- Aircraft serial: 7307
- Aircraft time: 19,586 hours, 7,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT ON DOOR NOT ILLUMINATED. MAINTENANCE REPLACED EXIT LIGHT PER AMM 25-60-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
